# SDR CA130627009

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 51,876 hours
- Engine: Ge CT75A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 4074T58P04
- Condition: Deteriorated
- Location: Engine Oil
- Part time: 1,347 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WE HAD A IN-FLIGHT SHUTDOWN DUE TO HIGH OIL CONSUMPTION ON THE RT ENGINE ON ACFT. IT WAS CAUSE BY A LOW OIL PRESSURE LIGHT ILLUMINATING SHORTLY AFTER TAKEOFF AND A DROP IN OIL PRESSURE TO THE RED LINE.  THE ACFT RETURNED TO BASE SAFELY.  IT WAS FOUND THAT ONE OF THE OIL TRANSFER LINES IN THE HOT SECTION OF THE ENGINE HAD DETERIORATED TO THE POINT THAT OIL WAS ABLE TO BYPASS THE SEAL AND DUMP 4.5 QUARTS OVERBOARD INTO THE GAS PATH OF THE ENGINE.  THE ENGINE HAS BEEN REMOVED AND IS BEING SENT TO THE REPAIR FACILITY FOR EVALUATION.
